Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 200, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Sep 11, 2014, 12:11 AM EDT for Trimble County, Kentucky. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2014, 12:11 AM EDT (04:11 UTC)
- Expired
- Sep 11, 2014, 12:30 AM EDT
- In force
- 19 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Trimble County, KY
The radar
The Louisville radar (KLVX), 88 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 167 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 949 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 419 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 11:03 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Sep 10, 11:03 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1103 PM EDT Wed Sep 10 2014
...Forecast Update...
Issued at 1100 PM EDT Tue Sep 10 2014
Looking at the latest guidance concern has increased for the
potential for training storms across southern Indiana and portions
of north central Kentucky. Where exactly the boundary will stall out
is still a bit in question. However, given the high amounts of
moisture pooling ahead of the front and the potential for training
there is certainly the potential for some flash flooding overnight.
We have therefore issued a Flash Flood Watch through 12Z. Urban and
low lying areas have the highest potential for flooding along with
small creeks and streams
Issued at 918 PM EDT Tue Sep 10 2014
A couple of lines of showers and storms have developed tonight as a
prefrontal trough and cold front approach from the west and
northwest. A few light showers have moved into Dubois county so far
this evening. Rain chances will increase quickly across southern
Indiana over the next few hours as the lines of storms move in and
potentially begin to merge. A few warnings have been issued across
IL, MO, and IN this evening. However, instability will continue to
decrease overnight. Flow will become almost parallel to the
boundaries while moisture pools in front of them. Thus, the main
concern for the LMK forecast area will be heavy rainfall and the
potential for ponding of water or some flash flooding. The highest
potential for heavy rain/flooding will be along and north of the
Ohio River.
Made some edits to the forecast this evening, mainly to refine the
timing of the precipitation and bring the forecast in line with
current observations.
.SHORT TERM (Now through Thursday Night)...
Issued at 250 PM EDT Wed Sep 10 2014
Extensive cloud cover has started to thin out across the region this
afternoon. Under breezy south to southwest winds, temperatures are
starting to warm up a bit. Highs have generally been in the upper
70s to the lower 80s. However, with the thinning of the cloud
cover, we should see temperatures warm up a little more this
afternoon. Afternoon readings should top out in the lower to middle
80s. The clouds have also kept instability down and convective
coverage has been quite limited. Convective temperatures are
generally in the 83-85 degree range, so as temperatures warm a
little more, we may see some isolated convection go up. Some of
this convection is already developing across middle TN and this may
move into southern KY later this afternoon/evening.
As we move into the evening/overnight hours, surface cold front
currently over central MO/IL will move SE toward the Ohio Valley.
As this occurs, the front will encounter a warm and and unstable
atmosphere. Lines of convection are expected to develop out to our
west and then shift east east. It appears that one or more lines of
convection may develop out ahead of the actual surface cold front.
With these lines oriented to the low-level southwesterly flow, they
will slowly move east while individual storms move NE along the
line. This may result in some heavy rain/training storms which
could result in locally heavy rain. The main line of convection is
expected to arrive in southern Indiana this evening and approach the
Ohio River just before Midnight EDT. This line will sink
southeastward overnight and affect much of central and south-central
KY during the overnight hours.
While instability will be highest this afternoon, the loss of
heating this evening with the setting sun will lead to a lesser
amount of instability available. While bulk wind shear values will
still be favorable for convection, we expect the convection to
weaken as it pushes through our forecast area. Highest risk of
strong/severe storms will likely be across our NW CWA in southern
Indiana. Damaging winds would be the main severe weather hazard
followed by lightning and heavy rainfall. Across central and
southern KY, heavy rainfall and lightning will be the main weather
hazards. Rainfall amounts of one half to one and a half inches will
be possible by the line of storms passes through the region
overnight. Heavy rains within this moist airmass could result in
some local hydrologic issues with area creeks and streams filling up
quickly along with poor drainage areas. Temperatures will remain
mild overnight with lows dropping into the middle-upper 60s across
the northern parts of southern Indiana with mainly lower 70s across
Kentucky.
Surface cold front looks to slip southward across the state early
Thursday morning with showers and storms ending from northwest to
southeast. The front looks like it will slow down a bit as it comes
through KY, so additional showers and storms across our
east/southeast will remain possible throughout much of the day on
Thursday. Plenty of low-level moisture will be in place, and we'll
probably see quite a bit of low-level cloudiness in the morning with
a slow clearing trend taking place from NW to SE during the
afternoon hours. Temperatures will be much cooler than today with
reading topping out in the mid-upper 70s in the SE and lower 70s
across the NW.
The real surge of cooler and drier air will push into the region
Thursday night as skies clear out. If winds slacken off enough, we
could see a little bit of radiation fog develop late Thursday night,
which will be something to watch as these are fairly common after
frontal passages in the late summer and early fall months. Lows
tomorrow night look to cool into the mid-upper 50s in the north with
upper 50s to around 60 across central and southern Kentucky.
.LONG TERM (Friday through Wednesday)...
Issued at 312 PM EDT Wed Sep 10 2014
Friday - Friday Night...
A nearly stationary frontal boundary will be positioned south of the
CWA on Friday, nearly parallel to the shallow southwest flow aloft.
Meanwhile, surface high pressure will be in control over the
northern half of the CWA. Will keep Friday dry, although can't
completely rule out a stray shower over the extreme southern fringe
of our CWA nearer the frontal boundary. Will watch Friday night as
the right entrance region of the upper level jet slides nearer the
Ohio Valley and gives the best chance to squeeze out a measurable
shower or two. Have confined slight chance mention mainly west of
I-65, underneath the upper level feature. Any deep moisture will be
limited and most places are expected to stay dry. Highs Friday will
range from the low to mid 70s north to south across the area. Lows
Friday night are expected to range in the 55 to 60 range north, with
the low 60s south.
Saturday - Wednesday...
High pressure at the surface will become more established through
the weekend in the wake of a passing shortwave over the Great Lakes.
Expect zonal, but fairly benign mid level flow through Sunday. The
resulting pattern will be dry and noticeably cooler. Look for highs
in the upper 60s north to lower 70s south on Saturday. Expect
slightly warmer on Sunday with lower 70s north to mid 70s south.
Lows Friday night are expect to mostly dip into the lower 50s,
however a fair number of upper 40s readings appear possible over
southern Indiana. Much will depend on if winds can go calm, so will
not get too aggressive at this point as guidance shows winds staying
up around 5 mph or so. Lows Sunday night should range in the low to
mid 50s.
A more amplified shortwave should dive through the flow late Monday
into Monday night and could bring a round of measurable showers to
the area, however questions remain on how much deeper moisture this
system will have to work with, so will leave dry for now. If
precipitation chances need introduced, it will likely need to be
across the northern half or third of the CWA. Will continue the dry
forecast through Wednesday as another area of surface high pressure
builds in behind the passing upper level wave.
Look for highs in the 75 to 80 degree range Monday and Tuesday with
lows mostly in the 50s each night. Temperatures will be slightly
cooler on Wednesday behind the departing second system mentioned
above.
&&
.AVIATION (00Z TAF Update)...
Issued at 640 PM EDT Wed Sep 10 2014
Southwest winds will continue into this evening ahead of the cold
front which will push through tonight. Gusts are expected to
diminish with sunset, but sustained wind speeds will be in the 10-12
knot range. The thinking for these TAFs remains similar to the
previous forecast. The line of storms developing ahead of the cold
front should reach SDF in the 02-04Z time frame and BWG and LEX in
the 05-07Z time frame, though the line should be weakening as it
slides further south and east. Will continue to mention VCTS for a
few hours after the main line of storms.
Ceilings should lower in the wake of the front to low end MVFR.
These cigs will persist through the morning hours, then begin to
improve through the afternoon tomorrow. Winds will shift to
northwesterly in the wake of the front and be around 7-10 knots.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH until 8 AM EDT /7 AM CDT/ Thursday FOR
KYZ023>025-028>034-038.
IN...FLASH FLOOD WATCH until 8 AM EDT /7 AM CDT/ Thursday FOR
INZ076>079-083-084-089>092.
&&
Update.........EER
Short Term.....MJ
Long Term......BJS
Aviation.......EERHazardous weather outlook, Sep 10, 11:05 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1105 PM EDT WED SEP 10 2014 KYZ026-027-035>037-039>043-045>049-053>057-061>067-070>078-081-082- 120315- OHIO KY-GRAYSON KY-FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...FRANKFORT... GEORGETOWN...CYNTHIANA...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1105 PM EDT WED SEP 10 2014 /1005 PM CDT WED SEP 10 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. A STRONG COLD FRONT IS APPROACHING THE AREA...BRINGING A ROUND OF STRONG THUNDERSTORMS TO THE REGION. THE MAIN WEATHER HAZARDS WITH THESE STORMS WILL BE STRONG TO DAMAGING WINDS...TORRENTIAL RAINS...AND FREQUENT LIGHTNING. ONE TO TWO INCHES OF RAINFALL WITH ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE. THIS AMOUNT OF RAINFALL MAY LEAD TO SOME PONDING OF WATER OR MINOR FLOODING OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL CONTINUE ON THURSDAY AS THE COLD FRONT MAKES ITS WAY THROUGH THE AREA. A FEW STORMS COULD PRODUCE GUSTY WINDS IN THE LAKE CUMBERLAND REGION...BUT OVERALL LIGHTNING AND LOCALLY HEAVY RAIN WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF DAMAGING WIND OR FLOODING OVERNIGHT AND THURSDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076>079-083-084-089>092-KYZ023>025-028>034-038-120315- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY- HENRY KY-SHELBY KY-SPENCER KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... TAYLORSVILLE 1105 PM EDT WED SEP 10 2014 /1005 PM CDT WED SEP 10 2014/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. A STRONG COLD FRONT IS APPROACHING THE AREA...BRINGING A ROUND OF STRONG THUNDERSTORMS TO THE REGION. THE MAIN WEATHER HAZARDS WITH THESE STORMS WILL BE STRONG TO DAMAGING WINDS...TORRENTIAL RAINS...AND FREQUENT LIGHTNING. ONE TO THREE INCHES OF RAINFALL WITH SOME HIGHER AMOUNTS WILL BE POSSIBLE...LEADING TO FLOODING CONCERNS...ESPECIALLY IF STORMS TRAIN OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL CONTINUE ON THURSDAY AS THE COLD FRONT MAKES ITS WAY THROUGH THE AREA. A FEW STORMS COULD PRODUCE GUSTY WINDS IN THE LAKE CUMBERLAND REGION...BUT OVERALL LIGHTNING AND LOCALLY HEAVY RAIN WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE REQUESTED TO REPORT ANY INSTANCES OF DAMAGING WIND OR FLOODING OVERNIGHT AND THURSDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER/LG
In the hours before
Special weather statement, Sep 10, 10:59 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1059 PM EDT WED SEP 10 2014
INZ076>079-083-110345-
DUBOIS IN-JEFFERSON IN-ORANGE IN-SCOTT IN-WASHINGTON IN-
1059 PM EDT WED SEP 10 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 45 MPH WINDS...
AT 1056 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST
OF BROWNSTOWN TO 8 MILES EAST OF SHOALS TO WINSLOW...AND MOVING EAST
AT 45 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
PAOLI...
SCOTTSBURG...
SALEM...
JASPER...
MILLERSPORT AND MOUNT CARMEL...
WEST BADEN SPRINGS AND THALES...
FRENCH LICK AND CRYSTAL...
FRENCH LICK MUNICIPAL AIRPORT AND SYRIA...
THESE STORMS WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE
MARKERS 29 AND 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3886 8553 3872 8565 3839 8657 3840 8668
3836 8668 3833 8675 3834 8708 3851 8708
3849 8695 3853 8684 3853 8669 3869 8668
3869 8632 3876 8629 3878 8620 3877 8595
3873 8588 3881 8579 3882 8563 3885 8561
TIME...MOT...LOC 0259Z 272DEG 37KT 3878 8619 3863 8661
3844 8714
AMSSpecial weather statement, Sep 10, 11:33 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1133 PM EDT WED SEP 10 2014
INZ076>079-083-084-090>092-KYZ032-110405-
CLARK IN-CRAWFORD IN-DUBOIS IN-FLOYD IN-HARRISON IN-JEFFERSON
IN-ORANGE IN-SCOTT IN-TRIMBLE KY-WASHINGTON IN-
1133 PM EDT WED SEP 10 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 50 MPH WINDS...
AT 1130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
SCOTTSBURG TO 6 MILES SOUTH OF PAOLI TO 5 MILES SOUTH OF JASPER...AND
MOVING EAST AT 45 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
SCOTTSBURG...
MADISON...
ENGLISH...
VALEENE AND MENTOR...
WAKEFIELD AND RICEVILLE...
VOLGA AND LANCASTER...
SMYRNA AND WIRT...
THESE STORMS WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE
MARKERS 16 AND 29.
THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 86 AND 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3891 8520 3870 8519 3869 8522 3874 8526
3874 8532 3866 8527 3840 8579 3821 8642
3823 8657 3827 8657 3825 8668 3831 8708
3842 8656 3873 8567 3892 8553
TIME...MOT...LOC 0333Z 276DEG 39KT 3879 8575 3846 8640
3831 8689
AMSSpecial weather statement, Sep 11, 12:00 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1200 AM EDT THU SEP 11 2014
INZ079-090>092-KYZ030>033-110430-
CLARK IN-FLOYD IN-HARRISON IN-HENRY KY-JEFFERSON KY-JEFFERSON
IN-OLDHAM KY-TRIMBLE KY-
1200 AM EDT THU SEP 11 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 1159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
MADISON TO 12 MILES SOUTHEAST OF SCOTTSBURG TO 10 MILES NORTH OF
CORYDON...AND MOVING EAST AT 55 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
ST. MATTHEWS...
PROSPECT...
LYNDON...
NEW CASTLE...
LA GRANGE...
TROUT AND WILSON...
GEORGETOWN AND WISES LANDING...
MONITOR AND SELLERSBURG...
PROVIDENCE AND OLDHAM...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 136C AND 137.
THESE STORMS WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE
MARKERS 0 AND 8.
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 1 AND 8.
THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 118 AND 123.
THESE STORMS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 13 AND 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3866 8525 3859 8521 3860 8508 3857 8507
3858 8504 3856 8500 3851 8502 3851 8497
3849 8499 3823 8567 3833 8625 3855 8566
3861 8562 3861 8557 3867 8557 3870 8555
TIME...MOT...LOC 0400Z 271DEG 47KT 3869 8548 3855 8561
3835 8615
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 10:46 PM EDT | Flash Flood Watch | LMK | Breckinridge, Bullitt, Hancock, Hardin, Henry, Jefferson and 5 more | 8 hr |
| Sep 10, 11:33 PM EDT | Special Weather Statement | LMK | Trimble | 32 min |
| Sep 10, 11:50 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 30 min |
| Sep 11, 12:00 AM EDT | Special Weather Statement | LMK | Henry, Oldham, Trimble | 30 min |
| Sep 11, 12:31 AM EDT | Special Weather Statement | LMK | Henry, Jefferson, Oldham, Shelby | 29 min |
| Sep 11, 1:04 AM EDT | Areal Flood Advisory | LMK | Henry, Jefferson, Oldham, Shelby, Trimble | 5 hr |
| Sep 11, 1:28 AM EDT | Flash Flood Warning | LMK | Jefferson, Oldham | 3 hr |
| Sep 11, 1:44 AM EDT | Flash Flood Warning | LMK | Hancock, Meade | 3 hr |
| Sep 11, 1:57 AM EDT | Areal Flood Advisory | LMK | Bourbon, Franklin, Harrison, Nicholas, Scott | 5 hr |
| Sep 11, 2:34 AM EDT | Special Weather Statement | LMK | Hancock | 31 min |
| Sep 11, 2:54 AM EDT | Special Weather Statement | LMK | Grayson, Ohio | 31 min |
| Sep 11, 3:09 AM EDT | Special Weather Statement | LMK | Breckinridge | 31 min |
| Sep 11, 3:14 AM EDT | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Hancock, Hardin, Meade, Nelson and 3 more | 5 hr |
| Sep 11, 3:18 AM EDT | Areal Flood Advisory | LMK | Anderson, Clark, Fayette, Garrard, Jessamine, Madison and 3 more | 5 hr |
| Sep 11, 4:21 AM EDT | Flash Flood Warning | LMK | Anderson, Franklin, Scott, Shelby, Woodford | 3 hr |
| Sep 11, 4:37 AM EDT | Flash Flood Warning | LMK | Fayette | 3 hr |
| Sep 11, 4:42 AM EDT | Special Weather Statement | LMK | Adair, Green, Hart, Taylor | 43 min |
| Sep 11, 5:24 AM EDT | Special Weather Statement | LMK | Casey, Green, Taylor | 46 min |
| Sep 10, 10:59 PM EDT | Special Weather Statement | LMK | Dubois, Orange, Washington | 46 min |
| Sep 11, 12:44 AM EDT | Areal Flood Advisory | LMK | Crawford, Dubois, Floyd, Harrison, Orange, Perry and 1 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.